Started about 5 months ago but have recently been diagnosed with IBS. I remember the first week I started the pill I had symptoms of IBS but didn't realise what it was until I recently started feeling extremely exhausted and bloated and unable to go to the toilet every time I ate certain foods. Anyone else?! do you think if I come OFF the pill the IBS will disappear?
Did anyone get IBS with the Cilest pill? watch
- Thread Starter
- 27-02-2016 17:19
Offline19ReputationRep:Community AssistantWelcome Squad
- Community Assistant
- Welcome Squad
- 27-02-2016 17:26
strictly speaking, contraceptives (and prettymuch most drugs) can cause diarrhoea, constipation, symptoms of incomplete bowel emptying, fatigue, etc. Asolution would be to see your GP (or whoever prescribes cilest), explain the link between cilest and IBS symptoms and have them change it to something else (e.g. microgynon). if it still persists after changing contraceptives once or twice(or if you are still on cilest)would be taking additional measures to combat IBS (e.g. dietary changes, reduce stress). there are some drugs which help with bloating but their suitability is dependent on which medication you take apart from cilestLast edited by quasa; 27-02-2016 at 17:28.